# SDR SWAA2014101332896

- Difficulty date: October 12, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N352SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24888
- Aircraft time: 76,155 hours, 65,235 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 65464XX
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 SPOILER DELAMINATED.  R & R SPOILER ASSEMBLY IAW MM.
